# SDR DALA13059645640

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 50,218 hours, 19,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXTERIOR FUSELAGE, BS 1060 AND 16 INCHES BELOW S17R, WING TO BODY FAIRING SUPPORT BRACKET IS CORRODED.    FOUND OUT OF LIMITS IAW SRM 53- 00-71.  FABRICATED & INSTALLED NEW SUPPORT ANGLE IAW DWG 149N7550. SHEET 25 REV G.
